MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23533103
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: ¿the thread of the strike plate no longer engages with the thread of the antegrade.Both threads appear to be defective.¿.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure.The device inspection revealed the following: strike plate and target device were received and threads of both the devices were found damaged.External threads of the strike plate which engages with target device are found severely deformed, initial threads are completely flattened and further consecutive threads are bent, followed by some threads in good shape.Similarly, the initial threads of the target device also show deformation and damage, due to impact load.These observations clearly indicate that the alignment between strike plate and target device was improper, only a few threads of strike plate were engaged with target device and due to excessive impact load most probably in the form of hammering, threads got damaged, due to which these devices cannot be assembled for further usage.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a user related issue.The event was caused by application of excessive impact load when the target device and strike plate were not properly engaged with each other.If more information is provided, the case will be reassessed.

Brand Name
T2 ALPHA FEMUR ANTEGRADE - TARGETING ARM FEMUR GT
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24054633
Report Number0008031020-2026-00036
Device Sequence Number18478831
Product Code HSB
UDI-Device Identifier07613327338652
UDI-Public(01)07613327338652(10)K0D38FD
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23533103
Device Lot NumberKP472990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown